Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 169-175

 Hausdorff First Countable, Countably Compact Space is Ω Bounded

Nuno C. Freire and M. F. Veiga

Abstract.  In this paper we obtain an answer to the question in Problem 288, the book Open Problems in Topology by Jan van Mill and George M. Reed, p. 131. Namely, we prove that a Hausdorff first countable, countably compact topological space is Ω-bounded. We also point out errors occurring in the literature concerning the Ostaszewski spaces.

 

2000 Mathematics Subject Classification: 54A35, 54D45, 54A25.

Keywords: ω-bounded, countably compact.

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013